Location of Repository

Sildenafil in the Treatment of SSRI-Induced Sexual Dysfunction: A Pilot Study

By Marina Damis, Yatin Patel and George M. Simpson

Abstract

Background: Sexual dysfunction is a well-documented side effect of selective serotonin reuptake inhibitors (SSRIs). Commonly reported side effects include erectile impotence, anorgasmia, ejaculatory delay, pain, loss of sensation, and decreased pleasure. Early reports of the reversal of sexual dysfunction after using sildenafil in male and female patients receiving various types and dosages of SSRIs are promising and prompted this study. Our aim was to evaluate the effects of oral sildenafil on reported secondary sexual dysfunction in patients concurrently treated with SSRIs

Topics: Original Articles
Publisher: Physicians Postgraduate Press, Inc.
Year: 1999
OAI identifier: oai:pubmedcentral.nih.gov:181091
Provided by: PubMed Central
Sorry, our data provider has not provided any external links therefore we are unable to provide a link to the full text.

Suggested articles


To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.